started my first regimen of test cyp. a low dose to start. for the past 3 weeks i’ve only done .5 or 1/2 cc injection, which should be about 125mgs. i’m having some pretty severe reactions. about 18 to 24 hours after injection, i’m having severe stomach cramps, getting hot and sweaty. feels like i’m poisoned. i’ve done my research, never heard of anyone else experiencing this. after a few hours it passes. what is going on? do i have bad stuff?
it’s BD from a reputable supplier. i’m 38, in great shape, eat very clean and healthy.
and other than the stomach cramps, etc. the stuff seems to be working,i feel ok the rest of the week, and i’m having great work-outs.
Thx man! i know it’s my first post, i always do my research first like everyone says to, and therefore, i’ve never needed to post, because the answers are “all out there”. but i’ve searched high and low, and can not figure out what is going on w/ this stuff.